Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe throbbing pain in knees during periods. It started during pregnancy. Is it normal?

I have severe knee throbbing pain, on my first two days of my period, it starts from the top of my bum and down the back of my thigh it s only on my right side, it started when I was 8 months pregnant my little one is now 8 months old, is this normal? Ps its only worse when I stand for longer than 5 mins, sitting down soothe it.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the joints is sometimes seen associated with the hormonal changes associated with periods. This kind of pain is commonly taken care of by taking a mild pain killer and a hot fomentation. For recurrent and persistent pain, stronger prescription medicines may be required.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor